# SDR HNAA2013060300319

- Difficulty date: June 3, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 60,137 hours, 67,147 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: 10500103
- Condition: Broken
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, RED UNSAFE LIGHT REMAINED ILLUMINATED FOR LT MAIN.  PERFORMED ALTERNATE EXTENSION IAW ABNORMAL CHECK LIST, ALL GREEN FOR ALTERNATE INDICATION.  FOUND UPPER BOLT BROKEN ON MLG RETRACT ACTUATOR FITTING. R & R FITTING AND ALL BOLTS IAW MM 32-30-11. FCD8-54-95-162A WAS ACCOMPLISHED FOR LT SIDE.  OPS CHECKED GOOD.
